Huzoor H. Khan, Govind Ram, "On the degree of approximation by Gauss Weierstrass integrals", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 359472, 5 pages, 2000. https://doi.org/10.1155/S0161171200002489
On the degree of approximation by Gauss Weierstrass integrals
We obtain the degree of approximation of functions belonging to class using the Gauss Weierstrass integral of the double Fourier series of .
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.